# SDR USAA2012100400014

- Difficulty date: October 2, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 40,116 hours, 14,665 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Plate
- Part number: 26545030009
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - LEFT ENGINE PYLON AFT MOUNTING PLATE ASSEMBLY IS CRACKED/BROKEN.  REPLACED LEFT ENGINE PYLON AFT MOUNTING PLATE ASSEMBLY IAW A321 SRM 51-42-11.
